You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Differentiation of
T. P. Nunn
The Mathematical Gazette
Vol. 14, No. 201 (May, 1929), pp. 448-450
Published by: The Mathematical Association
Stable URL: http://www.jstor.org/stable/3608100
Page Count: 3
Were these topics helpful?See somethings inaccurate? Let us know!